# SDR UALA2013051503380

- Difficulty date: May 11, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,647 hours, 13,561 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100800201
- Part serial: 237
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR BUBBLE IN RT FUEL QTY GAUGE.  REPLACED FUEL QTY GAUGE IAW MM28-41-00, GROUND CHECKED NORMAL.
